# SDR DALA2021090705249

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 77,909 hours, 29,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 DTA MONITOR INSPECTION LOG REF ERA 593633-14 REV. B. , SEVERAL DENTS (5EA) WERE FOUND ON EXTERNAL SKIN. CORRECTIVE ACTION: REF ERA 593633-14 REV B AND REF 593560-14. (1932028)
